A local limit theorem for random strict partitions

G. Freiman*, A. M. Vershik, Yu V. Yakubovich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We consider a set of partitions of natural number n on distinct summands with uniform distribution. We investigate the limit shape of the typical partition as n → ∞, which was found in [A. M. Vershik, Funct. Anal. Appl, 30 (1996), pp. 90-105], and fluctuations of partitions near its limit shape. The geometrical language we use allows us to reformulate the problem in terms of random step functions (Young diagrams). We prove statements of local limit theorem type which imply that joint distribution of fluctuations in a number of points is locally asymptotically normal. The proof essentially uses the notion of a large canonical ensemble of partitions.

Original languageEnglish
Pages (from-to)453-468
Number of pages16
JournalTheory of Probability and its Applications
Volume44
Issue number3
DOIs
StatePublished - Sep 1999

Keywords

  • Large ensemble of partitions
  • Local limit theorem
  • Partition
  • Young diagram

Fingerprint

Dive into the research topics of 'A local limit theorem for random strict partitions'. Together they form a unique fingerprint.

Cite this